# SDR CALA2024110402783

- Difficulty date: October 10, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, LOWER  SKIN HAS THREE CRACKS INDICATIO NS AT STA 101.90, LOCATION 1 10.5 INCHES IN FRONT OF REAR SPAR, LOCATION 2 19 1/4 INCHES IN FRONT OF REAR SPAR, LOCATION 3 28 IN CHES IN FRONT OF REAR SPAR (REF. AAR NR 1000019415).
